# SDR SIMA20150619002

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,580 hours, 35,442 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 14522493003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WEB PREVIOUS REPAIR DOUBLER HAS CORROSION ABOUT THE NUTPLATE.  R & R INTERNAL DOUBLER ON THE CARGO DOOR IAW ETN-EM-52-043 & SRM 51-40-02.
